Journal article icon

Journal article

One-loop corrections to type IIA string theory in AdS 4 *CP 3

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Journal of High Energy Physics
Volume:
2010
Issue:
4
Publication date:
2010-01-01
EISSN:
1029-8479
ISSN:
1126-6708
Source identifiers:
190134
Pubs id:
pubs:190134
UUID:
uuid:d93565af-4427-4e0b-8cf9-fc98eb7af129
Local pid:
pubs:190134
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP